完整後設資料紀錄
DC 欄位 | 值 | 語言 |
---|---|---|
dc.contributor.author | Yang, Gino K. | en_US |
dc.contributor.author | Chou, Shuo-Yan | en_US |
dc.contributor.author | Hung, Chih-Young | en_US |
dc.contributor.author | Lin, Jennifer Shu-Jen | en_US |
dc.contributor.author | Chu, Peter | en_US |
dc.date.accessioned | 2014-12-08T15:10:58Z | - |
dc.date.available | 2014-12-08T15:10:58Z | - |
dc.date.issued | 2008-09-01 | en_US |
dc.identifier.issn | 0307-904X | en_US |
dc.identifier.uri | http://dx.doi.org/10.1016/j.apm.2007.06.022 | en_US |
dc.identifier.uri | http://hdl.handle.net/11536/8403 | - |
dc.description.abstract | Perishable products are commonly seen in inventory management. By allowing shortages and backlogging, the impact on the cost from the decay of the products can be balanced out. In a recent paper published in Computers and Industrial Engineering [P.L. Abad, Optimal lot size for a perishable good under conditions of finite production and partial backordering and lost sale, Comput. Ind. Eng. 38 (2000) 457-465] considered a problem in such context. However, his algorithm was incomplete due to flaws in his solution procedure. The purpose of this note is to explore the same production inventory models with a mixture of partial backordering and lost sales for deteriorated items. We find the criteria for the optimal solution for different cases and derive a formulated minimum value. By theoretical analysis, we develop a few lemmas to reveal parameter effects and optimal solution procedure. The solutions are illustrated by solving the same examples from Abad's paper to illustrate the accuracy and completeness of our procedure. (c) 2007 Published by Elsevier Inc. | en_US |
dc.language.iso | en_US | en_US |
dc.subject | inventory | en_US |
dc.subject | perishable items | en_US |
dc.subject | backorder | en_US |
dc.subject | lost sales | en_US |
dc.title | Research note on the criteria for the optimal solution of the inventory model with a mixture of partial backordering and lost sales | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1016/j.apm.2007.06.022 | en_US |
dc.identifier.journal | APPLIED MATHEMATICAL MODELLING | en_US |
dc.citation.volume | 32 | en_US |
dc.citation.issue | 9 | en_US |
dc.citation.spage | 1758 | en_US |
dc.citation.epage | 1768 | en_US |
dc.contributor.department | 科技管理研究所 | zh_TW |
dc.contributor.department | Institute of Management of Technology | en_US |
dc.identifier.wosnumber | WOS:000257040100009 | - |
dc.citation.woscount | 1 | - |
顯示於類別: | 期刊論文 |